Alert archive / Arkansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 21, 2018, 9:43 PM CST for Carroll County, Madison County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2018, 9:43 PM CST (03:43 UTC)
- Expired
- Jan 21, 2018, 10:30 PM CST
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:05 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
118
WUUS54 KTSA 220343
SVRTSA
ARC015-087-220430-
/O.NEW.KTSA.SV.W.0006.180122T0343Z-180122T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
943 PM CST SUN JAN 21 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Madison County in northwestern Arkansas...
Eastern Carroll County in northwestern Arkansas...
* Until 1030 PM CST
* At 942 PM CST, severe thunderstorms were located along a line
extending from near Huntsville to 4 miles east of Aurora to 2 miles
east of Witter, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Huntsville... Green Forest...
Carrollton... Rudd...
Pettigrew... Kingston...
Marble... Witter...
Aurora... Osage...
Rule... Boston...
Blue Eye... Dryfork...
Red Star... Cabanal...
Harmony... Metalton...
Weathers... Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3577 9369 3595 9369 3601 9382 3650 9341
3650 9330 3612 9330
TIME...MOT...LOC 0342Z 225DEG 47KT 3606 9373 3600 9363 3593 9364
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
235
WWUS54 KTSA 220355
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
955 PM CST SUN JAN 21 2018
ARC015-087-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-Carroll AR-
955 PM CST SUN JAN 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN MADISON AND EASTERN CARROLL COUNTIES...
At 954 PM CST, severe thunderstorms were located along a line
extending from 5 miles north of Marble to 3 miles south of Rudd to 5
miles southeast of Boston, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Green Forest... Carrollton...
Rudd... Kingston...
Marble... Osage...
Rule... Boston...
Blue Eye... Dryfork...
Red Star... Cabanal...
Metalton... Weathers...
Connor... Coin...
Delmar... Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3576 9352
3576 9360 3595 9363 3619 9366 3650 9341
3650 9330 3612 9330
TIME...MOT...LOC 0354Z 218DEG 51KT 3623 9359 3617 9349 3578 9355
HAIL...<.75IN
WIND...60MPH
$$516
WWUS54 KTSA 220406
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1006 PM CST SUN JAN 21 2018
ARC015-087-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-Carroll AR-
1006 PM CST SUN JAN 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EAST CENTRAL MADISON AND EASTERN CARROLL COUNTIES...
At 1005 PM CST, severe thunderstorms were located along a line
extending from 2 miles northwest of Green Forest to near Carrollton
to 2 miles northwest of Upper Buffalo Wilderness Area, moving
northeast at 60 mph. The most danerous part of the line was in
eastern Carroll County.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Green Forest... Carrollton...
Rudd... Kingston...
Osage... Rule...
Blue Eye... Dryfork...
Cabanal... Metalton...
Weathers... Connor...
Coin... Delmar...
Denver...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9351 3588 9352 3596 9353
3628 9358 3650 9341 3650 9330 3612 9330
TIME...MOT...LOC 0405Z 218DEG 52KT 3635 9348 3626 9335 3597 9346
HAIL...<.75IN
WIND...60MPH
$$119
WWUS54 KTSA 220414
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1014 PM CST SUN JAN 21 2018
ARC087-220423-
/O.CAN.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Madison AR-
1014 PM CST SUN JAN 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MADISON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
3650 9330 3612 9330
TIME...MOT...LOC 0413Z 217DEG 56KT 3648 9339 3637 9325 3612 9335
$$
ARC015-220430-
/O.CON.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Carroll AR-
1014 PM CST SUN JAN 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR EASTERN CARROLL COUNTY...
At 1013 PM CST, severe thunderstorms were located along a line
extending from 6 miles west of Roberson Hollow to 6 miles southwest
of Omaha to 4 miles southeast of Osage, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Green Forest... Carrollton...
Rudd... Osage...
Rule... Blue Eye...
Coin... Dryfork...
Delmar... Denver...
Connor...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
3650 9330 3612 9330
TIME...MOT...LOC 0413Z 217DEG 56KT 3648 9339 3637 9325 3612 9335
HAIL...<.75IN
WIND...60MPH
$$113
WWUS54 KTSA 220423
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1023 PM CST SUN JAN 21 2018
ARC015-220432-
/O.EXP.KTSA.SV.W.0006.000000T0000Z-180122T0430Z/
Carroll AR-
1023 PM CST SUN JAN 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY WILL
EXPIRE AT 1030 PM CST...
The storms which prompted the warning are moving out of the warned
area. Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.
LAT...LON 3612 9348 3614 9349 3627 9350 3650 9341
3650 9330 3612 9330
TIME...MOT...LOC 0422Z 270DEG 47KT 3656 9329 3645 9315 3620 9325
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM CST, 51 minutes earlier.
Area forecast discussion, Jan 21, 8:52 PM CST, 51 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 852 PM CST Sun Jan 21 2018 ...UPDATE... .DISCUSSION... Showers and thunderstorms continue to lift northeast across far Eastern and Southeast Oklahoma as well as over Northwest Arkansas ahead of a cold front/dryline that is just starting to enter into Eastern Oklahoma. Instability out ahead of the boundary has been mainly over far Southeast Oklahoma into Western Arkansas with multiple severe and tornado warnings having been issued this evening. A tornado watch remains in effect until 11 PM for much of these locations. Through tonight...showers and thunderstorms will continue to push across far Eastern Oklahoma and Northwest Arkansas over the next few hours as the cold front/dryline makes its way eastward through the CWA. The instability axis should also continue to shift eastward with time...though a window of severe potential will remain over the next couple hours over mainly far Southeast Oklahoma into Western Arkansas with locally damaging winds and also a tornado threat possible. The cold front/dryline looks to be exiting Northwest Arkansas during the midnight-2am time frame with precip exiting ahead of the boundary. Behind the boundary...gusty southwest to westerly winds 15 to 30+mph...much drier air and falling temperatures will spread over the CWA overnight. Also behind the boundary...scattering mid/high clouds are forecast with the potential for increasing low clouds over Northeast Oklahoma as the upper level low moves east northeast into/through Kansas late tonight and Monday. These conditions will allow for low temperatures to get down into upper 30s and 40s for the CWA. For the evening update...have tweaked hourly pop/wx/temp/dewpoint grids based on current trends and observations. Also added a few adjustments to sky and wind grids to account for the mentioned above. The rest of the forecast seems to be in good shape at this time. && .PRELIMINARY POINT TEMPS/POPS... TUL 41 49 29 54 / 10 10 0 0 FSM 42 53 32 54 / 100 0 0 0 MLC 42 52 30 55 / 40 0 0 0 BVO 39 47 28 52 / 10 10 0 0 FYV 41 46 29 49 / 100 10 0 0 BYV 41 47 29 48 / 100 10 10 0 MKO 39 49 28 52 / 50 0 0 0 MIO 40 45 28 50 / 70 10 10 0 F10 40 50 29 54 / 30 0 0 0 HHW 42 56 32 57 / 100 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20
Hazardous weather outlook, Jan 21, 5:05 PM CST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CST Sun Jan 21 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CST Sun Jan 21 2018
...Tornado Watch for Western Arkansas and parts of Eastern Oklahoma...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA....Along and east of a line from the northwest tip of
Arkansas to just of Hugo, Oklahoma.
ONSET...Now through 1am.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Along and east of a line from Miami, Oklahoma to near
Durant, Oklahoma.
ONSET...Now through 1am.
FLASH FLOOD.
RISK...Limited.
AREA...Along and east of a line from Miami, Oklahoma to near
Durant, Oklahoma.
ONSET...Now through 1am.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Mainly west of a Highway 75 in eastern Oklahoma.
ONSET...Now through 10pm.
DISCUSSION...
There is some potential for an isolated tornado this evening in
western Arkansas and parts of eastern Oklahoma as thunderstorms
continue to increase and winds aloft become more favorable for
storms. There is also the risk for a few damaging winds gusts
and isolated reports of hail near quarter size. The greatest
tornado potential, albeit limited, is expected to be along and
east of a line from Hugo to Fort Smith to Green Forest. The storms
will shift east and out of the area near or a little after
Midnight.
While storm motions will be fast, training of storms across
the same locations could result in locally excessive rainfall
with some risk of flooding.
Drier air coming in from the west with gusty winds will promote
some enhancement of fire spread in eastern Oklahoma this evening
behind the storms.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Limited Fire Weather Potential.
TUESDAY...No Hazards.
WEDNESDAY...No Hazards.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...No Hazards.
EXTENDED DISCUSSION...
Gusty winds behind the cold front will result in some enhancement
of the fire spread potential tomorrow in eastern Oklahoma and
northwest Arkansas. The higher potential is likely to be in
southeast Oklahoma and west-central Arkansas.
The next weather system to approach the region could result in
some thunderstorm activity on Friday.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Jan 21, 8:47 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 PM CST SUN JAN 21 2018
OKZ076-220315-
Le Flore OK-
847 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 915 PM CST...
At 847 PM CST, a strong thunderstorm was located 4 miles south of
Muse, moving northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Poteau... Heavener...
Wister... Howe...
Octavia... Heavener Runestone State Park...
Muse... Big Cedar...
Lake Wister State Park... Hodgen...
A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.
LAT...LON 3452 9482 3460 9488 3506 9471 3495 9445
3471 9445 3451 9471
TIME...MOT...LOC 0247Z 226DEG 43KT 3460 9477Local storm report, Jan 21, 8:48 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CST SUN JAN 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 NNE HUNTINGTON 35.10N 94.26W
01/21/2018 SEBASTIAN AR EMERGENCY MNGR
BARN COMPLETELY DESTROYED.
&&
PBSSpecial weather statement, Jan 21, 9:04 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CST SUN JAN 21 2018
ARZ020-029-220330-
Sebastian AR-Franklin AR-
904 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN AND
NORTHEASTERN SEBASTIAN COUNTIES UNTIL 930 PM CST...
At 904 PM CST, a strong thunderstorm was located over Fort Chaffee,
moving northeast at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Ozark... Charleston...
Altus... Branch...
Denning... Wiederkehr Village...
Washburn... Fort Chaffee...
Caulksville... Etna...
Alix... Meg...
Peter Pender... Vesta...
Cecil... Ursula...
This includes Interstate 40 in Arkansas between mile markers 33 and
42.
A tornado watch remains in effect until 1100 PM CST for west central
Arkansas.
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9410 3535 9413 3564 9370
TIME...MOT...LOC 0304Z 226DEG 43KT 3523 9404Special weather statement, Jan 21, 9:25 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CST SUN JAN 21 2018
ARZ020-220345-
Franklin AR-
925 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN COUNTY
UNTIL 945 PM CST...
At 925 PM CST, strong thunderstorms were located along a line
extending from 4 miles north of Ozark to 4 miles west of Paris.
Movement was northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Ozark... Altus...
Denning... Wiederkehr Village...
Etna... Alix...
This includes Interstate 40 in Arkansas between mile markers 35 and
42.
A tornado watch remains in effect until 1100 PM CST for west central
Arkansas.
LAT...LON 3538 9371 3537 9372 3537 9375 3538 9376
3540 9379 3542 9380 3531 9381 3531 9385
3554 9385 3564 9370
TIME...MOT...LOC 0325Z 228DEG 43KT 3555 9381 3531 9380Special weather statement, Jan 21, 9:35 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 PM CST SUN JAN 21 2018
ARZ011-020-220400-
Madison AR-Franklin AR-
935 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 1000 PM CST...
At 935 PM CST, strong thunderstorms were located along a line
extending from 2 miles east of Japton to 7 miles southeast of Cass.
Movement was northeast at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
St. Paul... Aurora...
Saint Paul... Pettigrew...
Kingston... Marble...
Witter... Boston...
Dutton... Red Star...
Weathers... Taft...
A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3578 9352 3576 9355 3577 9370
3564 9370 3559 9377 3599 9378 3620 9361
3618 9358 3616 9358 3615 9355 3613 9355
3612 9349 3608 9348 3608 9345 3599 9345
TIME...MOT...LOC 0335Z 208DEG 54KT 3597 9376 3559 9376Special weather statement, Jan 21, 9:36 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
936 PM CST SUN JAN 21 2018
OKZ049-076-220415-
Pushmataha OK-Le Flore OK-
936 PM CST SUN JAN 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA AND SOUTHERN
LE FLORE COUNTIES UNTIL 1015 PM CST...
At 935 PM CST, strong thunderstorms were located along a line
extending from 5 miles east of Albion to 11 miles east of Cloudy.
Movement was northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Heavener... Howe...
Octavia... Heavener Runestone State Park...
Whitesboro... Muse...
Big Cedar... Hodgen...
Honobia...
A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.
LAT...LON 3468 9506 3509 9445 3451 9446 3451 9504
3426 9505 3424 9507 3424 9515 3421 9515
3420 9517
TIME...MOT...LOC 0335Z 232DEG 54KT 3466 9501 3433 9509The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 6:02 PM CST | Special Weather Statement | TSA | Crawford | 28 min |
| Jan 21, 6:41 PM CST | Special Weather Statement | TSA | Sebastian | 34 min |
| Jan 21, 6:42 PM CST | Severe Thunderstorm Warning | TSA | Sebastian | 33 min |
| Jan 21, 6:58 PM CST | Tornado Warning | TSA | Franklin, Sebastian | 32 min |
| Jan 21, 7:26 PM CST | Tornado Warning | TSA | Franklin | 34 min |
| Jan 21, 7:58 PM CST | Special Weather Statement | TSA | Franklin | 32 min |
| Jan 21, 8:08 PM CST | Special Weather Statement | TSA | Benton | 37 min |
| Jan 21, 8:21 PM CST | Special Weather Statement | TSA | Madison | 24 min |
| Jan 21, 9:04 PM CST | Special Weather Statement | TSA | Franklin | 26 min |
| Jan 21, 9:25 PM CST | Special Weather Statement | TSA | Franklin | 20 min |
| Jan 21, 9:35 PM CST | Special Weather Statement | TSA | Madison | 25 min |
| Jan 21, 9:48 PM CST | Special Weather Statement | TSA | Washington | 27 min |
| Jan 21, 10:18 PM CST | Special Weather Statement | TSA | Carroll | 27 min |
| Jan 21, 10:29 PM CST | Special Weather Statement | TSA | Crawford, Sebastian | 31 min |
| Jan 21, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 23 min |
| Jan 21, 10:56 PM CST | Special Weather Statement | TSA | Crawford, Franklin | 34 min |
| Jan 21, 11:25 PM CST | Special Weather Statement | TSA | Carroll, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.